RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 119–122 (Mi mz7230)  

This article is cited in 1 scientific paper (total in 1 paper)

Compact complex manifolds without meromorphic functions

V. A. Krasnov

M. V. Lomonosov Moscow State University, USSR

Abstract: Some properties of compact manifolds, on which there are no meromorphic functions except constants, are proved. In particular, the theorem on the finiteness of the number of analytic sets with $\operatorname{codim}=1$ on such manifolds is proved.

Full text: PDF file (269 kB)

English version:
Mathematical Notes, 1975, 17:1, 69–71

Bibliographic databases:

UDC: 513.83
Received: 11.09.1973

Citation: V. A. Krasnov, “Compact complex manifolds without meromorphic functions”, Mat. Zametki, 17:1 (1975), 119–122; Math. Notes, 17:1 (1975), 69–71

Citation in format AMSBIB
\Bibitem{Kra75}
\by V.~A.~Krasnov
\paper Compact complex manifolds without meromorphic functions
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 119--122
\mathnet{http://mi.mathnet.ru/mz7230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361173}
\zmath{https://zbmath.org/?q=an:0321.32017}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 69--71
\crossref{https://doi.org/10.1007/BF01093846}


Linking options:
  • http://mi.mathnet.ru/eng/mz7230
  • http://mi.mathnet.ru/eng/mz/v17/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Tankeeva, “Analytic cycles on complex tori”, Russian Math. (Iz. VUZ), 45:7 (2001), 77–78  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020